# SDR HEEA967752

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 7620402002049
- Condition: Damaged
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE OF PANEL CUT FROM INSTALLATION HOLE.  TIME SINCE REPAIR 0:00.
